# SDR DL733040313

- Difficulty date: April 3, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N303WA
- Make and model: Boeing 737347
- Aircraft serial: 23183
- Aircraft time: 52,480 hours, 35,831 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577572
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH 2 CRACKS ALONG THE BONDED DOUBLER EDGES AT STRINGERS 22R & 23R.  AN EXISTING REPAIR FOR A SIMILAR CRACK WAS LOCATED AT STRINGER 24R.  THE EXISTING REPAIR WAS REMOVED, ALL CRACKS REMOVED WITH CUTOUTS, AND THE CUTOUTS REPAIRED WITH A SINGLE ALUMINUM   DOUBLER/TRIPLER REPAIR.  THE REPAIR WAS ACCOMPLISHED PER ER/A 089558-14, REV A.
